| Model Number |
5076-35 |
| Medical Device Problem Codes |
Pacing Problem (1439); Under-Sensing (1661)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Cardiac Arrest (1762); Fever (1858); Hematoma (1884); Unspecified Infection (1930); Tachycardia (2095); Ventricular Fibrillation (2130); Obstruction/Occlusion (2422)
| Date of Event |
06/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: addrl1 ipg doi: (b)(6) 2011 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient was found to be in ventricular fibrillation (vf) and cardiopulmonary resuscitation was administered by the emergency medical services.The patient was in pulseless electrical activity (pea) arrest and was hypertensive.Return of spontaneous circulation (rosc) was achieved.The patient was intubated and medicated.Undersensing and the inability to appropriately mode switch leading to inappropriately pacing that degraded into vt / ventricular fibrillation (vf).It was suspected that the scar mediated vt arrest.The patient had intermittent fever post admission and leucocytosis.A second-degree burn resulting from resuscitation caused a sternal wound resulting in an external hematoma.The ipg system remains in the patient and during the replacement procedure occlusion / adhesion were observed on the right ventricular (rv) lead and the right atrial (ra) lead.The ipg system was replaced on the right side of the patient.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.